# SDR ABXA9701838

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47258
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 991183492
- Condition: Cracked
- Location: Vert Stab
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND A LOWER LT ATTACH ANGLE CRACKED ON VERTICAL STAB AFT SPAR.  REPLACED ANGLE IAW DC9 SRM 51-30-5.
